# SDR CALA2021100401764

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 56,297 hours, 24,448 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347219320000
- Condition: Corroded
- Location: Fr67-68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOOR BEAM Y-765 BETWEEN FR67 AND FR68 (A 3NB-53-3-6222) BLEND OUT CORROSION ON AFT CABIN FLOOR BEAM Y-765 BETWEEN FR67 A E ACCOMPLISHED BY V933486 ON WC 0014617 AT ST ENGINEERING BFM ND FR68IAW SRM 51-74-00 AND FOUND OUT OF LIMITS IAW SRM 53-00-14 , FIG 01 MEASURES: L=2.5" W=1.7", D=0.062" (T91554) LOCATED AND DEILLED NEW FLOOR BEAM P/N D5347219320000 B/N=000377854 IAW SRM 51-44-11 AND INSTALLED IAW SRM 51-42-11 SFR# 1026594. MAINTENANC
